MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA,TIB BEARING TRL SZ 6, 8MM; ORTHOPAEDIC TEMPLATE

ARTHREX, INC. IBAL TKA,TIB BEARING TRL SZ 6, 8MM; ORTHOPAEDIC TEMPLATE
Model Number IBAL TKA,TIB BEARING TRL SZ 6, 8MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 3/4/2024, it was reported by a sales representative via (b)(4) that an ar-623-t608 tibial bearing trial broke.All the fragments were removed from inside the patient.The procedure was continued by using an ar-623-t508 tibial bearing trial before putting in the 6.8mm poly implant.This was discovered during a procedure.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-623-t608 was received for investigation.Functional testing was not able to be performed due to the damage to the device.Upon visual evaluation, the ibalance® tka, tibial bearing trial size 6, was broken.The method used to prepare the bone, as well as the bone quality encountered during the procedure, were not provided.The most likely cause for the reported failure can be attributed to wear and tear.Manufacturing date is 2018.

Brand Name
IBAL TKA,TIB BEARING TRL SZ 6, 8MM
Common Device Name
ORTHOPAEDIC TEMPLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18923962
Report Number1220246-2024-01545
Device Sequence Number7514592
Product Code HWT
UDI-Device Identifier00888867215245
UDI-Public00888867215245
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA,TIB BEARING TRL SZ 6, 8MM
Device Catalogue NumberAR-623-T608
Device Lot Number132581531
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown